# SDR REXA2016031000406

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 5,707 hours, 3,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS MULTIPLE CRACKS IN FWD & AFT WEBS.  CONTINUATION CARD 81529711 OP 71.  REPAIRED PAX DOOR AFT WEB IAW EO 670-52-11-104 REV F IAW STEPS 1 - 8 FOR WORK PERFORMED.
